advertisement
Question
Posted by: Robz | 2005/12/04

Cilift and androcur

I am 19 and have been on the pill and androcur for 6 years, the pill im currantly on is yasmin. My intake of androcur has fluctuated from 50mg to currantly 12.5mg. My problem is that a year after i began androcur my metabolism drasticaly slowed down and my weight rose steadily, and because of this ive become mildly depressed. I was wondering if i could take Cilift to counteract my weight gain and depression.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Robz,
Unfortunately, some of the antidepressants actually increase your weight, so I would not recommend you to go this way for trying to lose weight. Rather follow a healthy diet, join a group like weigh less and try to exercise 30 min each day to make your metabolism faster. Exercise also lifts your mood and may have a positive effect on the depression. If you really feel down most of the time, talk to your GP and ask him to prescribe something that would not make you pick up weight. However, it sounds as if the weight is the problem and maybe you should start on that before taking extra tablets each day! I know one can feel very disheartened especially if you have been trying to eat right but try not to take unnecessary medication?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Scared | 2005/12/06

Ive been on weight watchers for a year and a half now, i have lost, but its been slow, i needed to lose between 10 and 15 kgs, and am still not at my goal, ive changed my whole way of eating in the process and i jog. could you perhaps tell me what these pills are that my GP can perscribe or do u think cilift will help?

Reply to Scared
Posted by: Robz | 2005/12/05

Ive been on weight watchers for a year and a half now, i have lost, but its been slow, i needed to lose between 10 and 15 kgs, and am still not at my goal, ive changed my whole way of eating in the process and i jog. could you perhaps tell me what these pills are that my GP can perscribe?

Reply to Robz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement